Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/36102
Title: Atiyah sequences, connections and characteristic forms for principal bundles over groupoids and stacks
Other Titles: Suites dʼAtiyah, connexions et formes caractéristiques pour les fibrés principaux sur les groupoïdes et les champs
Authors: Biswas, Indranil
Neumann, Frank
First Published: 21-Nov-2013
Publisher: Elsevier Masson for Académie des Sciences
Citation: Comptes Rendus Mathematique, 2014, 352 (1), pp. 59-64
Abstract: We construct connections and characteristic forms for principal bundles over groupoids and stacks in the differentiable, holomorphic and algebraic category using Atiyah exact sequences associated with transversal tangential distributions.
Nous construisons les connexions et formes caractéristiques pour les fibrés principaux sur les groupoïdes et les champs dans la catégorie différentiable, holomorphe et algébrique à l’aide des suites d’Atiyah associées aux distributions transversales tangentielles.
DOI Link: 10.1016/j.crma.2013.10.038
ISSN: 1631-073X
Links: http://www.sciencedirect.com/science/article/pii/S1631073X13003087
http://hdl.handle.net/2381/36102
Version: Post-print
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2013, published by Elsevier Masson. This is an open-access article distributed under the terms of the Creative Commons Attribution-Non Commercial-No Derivatives License (http://creativecommons.org/licenses/by-nc-nd/4.0/ ), which permits use and distribution in any medium, provided the original work is properly cited, the use is non-commercial and no modifications or adaptations are made.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
bnCRAS.pdfPost-review (final submitted)304.78 kBAdobe PDFView/Open


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.